# SDR MASA200602747

- Difficulty date: December 25, 2006
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N75991
- Make and model: Cndair CL6002B19
- Aircraft serial: 7422
- Aircraft time: 11,430 hours, 10,734 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Position
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7160 IAD - GEAR DISAGREE CAUTION, NOSE GEAR WOULD NOT RETRACT.  MX REPOSITIONED PROX SENSOR.
